Dymadon Paracetamol For Kids 2-12yrs Strawberry 100ml

Dymadon Paracetamol For Kids 2-12yrs Strawberry 100ml

Brand: Dymadon
Categories: Medications, Pain Relief, Kids
Catalogue ID:1012695
Product Code: 9331134929884
Availability: In Stock
  • $10.99

General Product Description

Dymadon for Kids provides gentle, effective temporary relief from pain and fever for your baby associated with:


Headache

Earache

Immunisation

Symptoms of cold and flu

Teething or Toothache

 


Key Features

Comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.

Great Strawberry Flavour & colour free

Safe from 1 month of age

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Dymadon Paracetamol For Kids 2-12yrs Strawberry 100ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


The active ingredient is paracetamol 50mg (in each mL)

Directions for Use

Recommended paracetamol for babies dosage based on 15mg of paracetamol per kg of body weight. See pack for full dosage chart.

Dose should be given every 4–6 hours as required. Do not give more than 4 doses in 24 hours.


Shake bottle, measure the required amount in the dose device provided. Either drop directly onto the child’s tongue, or mix with a little juice or water first.

The recommended dose for children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle. Do not exceed the recommended dose unless directed by your doctor.


Keep out of reach of children.


Do not use Dymadon for Babies:


For infants under 1 month.

If your child is using other medicines containing paracetamol, except on medical advice.

For more than 48 hrs at a time, except on medical advice.

If any of the seals on this package are broke.

If the package use-by date has expired.

Check with your doctor before use if your child:


Has liver or kidney problems.

Weighs less than 4kg or more than 12kg.

Stop use and tell your doctor if your child:


Has an allergic reaction, shortness of breath or wheezing after taking Dymadon for Babies.

Tags: Dymadon Paracetamol For Kids 2-12yrs Strawberry 100ml, 9331134929884, Kids

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99
$7.10
Best Price Ex Tax: $7.10

Fittydent Super Denture Adhesive 40g

Fittydent super is the only denture adhesive worldwide which is waterproof, thus it will not wash ou..

$10.99
Best Price Ex Tax: $9.99

Codral PE Cold and Flu Day and Night 24 Tablets

Effective Day & Night time relief of:- Strong body aches & pain- Sore throat- Headaches- Fever- Bloc..

$12.99
Best Price Ex Tax: $12.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email